• Users Online: 649
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 24  |  Issue : 2  |  Page : 101-102

A rare case report of levofloxacin- and solifenacin-induced acute anaphylactic reaction in an elderly patient


1 Department of Pharmacology, Government Medical College, Aurangabad, Maharashtra, India
2 Department of Pharmacology, SMBT IMS and RC, Nashik, Maharashtra, India

Correspondence Address:
Dr. Satish Eknath Bahekar
Department of Pharmacology, Government Medical College, Aurangabad, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jmgims.jmgims_16_17

Rights and Permissions

Drug-induced acute anaphylactic reactions are rare in general. Antibiotics and anticholinergic agents are widely used for renal conditions such as hematuria and overactive bladder, respectively. However, anaphylactic reactions to this category of drugs are very rare, but many times fatal. These types of serious reactions are very important to watch for. Here, we are reporting levofloxacin and solifenacin-induced acute anaphylactic reaction in a 66-year-old male patient.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed62    
    Printed0    
    Emailed0    
    PDF Downloaded23    
    Comments [Add]    

Recommend this journal